Robust stabilization condition for a polynomial fuzzy system with parametric uncertainties

Han Sol Kim, Jin Bae Park, Young Hoon Joo

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Citations (Scopus)

Abstract

This paper concerns with the robust stabilization condition for the polynomial fuzzy system with parametric uncertainties. In the existing methods, nonlinear system with parametric uncertainties was modeled to the T-S fuzzy system. However, these methods has problem such as large number of the fuzzy rule. Therefore, this paper uses the polynomial fuzzy modeling method to manipulate the robust stabilization problem for the parameter uncertain nonlinear system. Furthermore, since new robust stabilization condition is derived from the polynomial Lyapunov function, so the condition is less conservative than previous robust stabilization condition. Finally, numerical example is given to show the validity of proposed method.

Original languageEnglish
Title of host publicationICCAS 2012 - 2012 12th International Conference on Control, Automation and Systems
Pages107-111
Number of pages5
Publication statusPublished - 2012 Dec 1
Event2012 12th International Conference on Control, Automation and Systems, ICCAS 2012 - Jeju, Korea, Republic of
Duration: 2012 Oct 172012 Oct 21

Publication series

NameInternational Conference on Control, Automation and Systems
ISSN (Print)1598-7833

Other

Other2012 12th International Conference on Control, Automation and Systems, ICCAS 2012
CountryKorea, Republic of
CityJeju
Period12/10/1712/10/21

All Science Journal Classification (ASJC) codes

  • Artificial Intelligence
  • Computer Science Applications
  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Robust stabilization condition for a polynomial fuzzy system with parametric uncertainties'. Together they form a unique fingerprint.

  • Cite this

    Kim, H. S., Park, J. B., & Joo, Y. H. (2012). Robust stabilization condition for a polynomial fuzzy system with parametric uncertainties. In ICCAS 2012 - 2012 12th International Conference on Control, Automation and Systems (pp. 107-111). [6393413] (International Conference on Control, Automation and Systems).